Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Abdominal pain with Viread/Reyataz
Apr 25, 2005

I was on Combivir/Crixivan/Norvir for 6+ years with undetectable viral load and t-cells hovering around 1,100. To lessen Crix-related skin problems, 3 weeks ago I switched to Combivir/Viread/Reyataz/Norvir, and have had abdominal pain (significant pain on the right side, and a general feeling of unease) and loss of appetite, and an odd feeling that even when I'm hungry I don't want to eat, if that makes any sense.

I am going to have this checked out but would also appreciate your thoughts.

Response from Dr. Henry

I have had a number of patients who develop annoying stomach pain with Viread so that is a consideration. For most patients, boosted atazanavir would be tolerated as well as boosted indinavir but their could be patients who have more of a problem with atazanavir. Some GI Problems seem to lesson over 2-6 weeks but after that I get worried that the problem will be persistent and I more aggressively consider a regimen switch. KH



Previous
fat in Shoulder blades?
Next
viramune: rash and resolving sustiva depression

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement